Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (208 KB) | Metadata | Table of Contents | RSMUP summary
Volume 123, 2010, pp. 211–231
DOI: 10.4171/RSMUP/123-11

GAGA for DQ-Algebroid

Hou-Yi Chen[1]

(1) Department of Mathematics, National Taiwan University, No. 1, Sec. 4, Roosevelt Rd., 10617, Taipei, Taiwan (R.O.C.)

Let X be a smooth complex projective variety with associated compact manifold Xan. If AX is a DQ-algbroid on X, then there is an induced DQ-algebroid AXan on Xan. We show that the natural functor from the derived category of bounded complexes of AX-modules with coherent cohomologies to the derived category of bounded complexes of AXan-modules with coherent cohomologies is an equivalence.

No keywords available for this article.

Chen Hou-Yi: GAGA for DQ-Algebroid. Rend. Sem. Mat. Univ. Padova 123 (2010), 211-231. doi: 10.4171/RSMUP/123-11